On the generalized maximum likelihood estimator of survival function under Koziol–Green model

UNCG Author/Contributor (non-UNCG co-authors, if there are any, appear on document)
Haimeng Zhang, Associate Professor (Creator)
The University of North Carolina at Greensboro (UNCG )
Web Site: http://library.uncg.edu/

Abstract: In this paper, we derive the generalized maximum likelihood estimator (GMLE) of the survival function of a random variable for censored data under the Koziol–Green model. Its small sample properties are compared with those of Abdushukurov–Cheng–Lin (ACL), Kaplan–Meier, and Nelson–Aalen type estimators. The large sample analysis indicates that the GMLE, ACL, and Nelson–Aalen type estimators are asymptotically equivalent.

Additional Information

Journal of Statistical Planning and Inference, 136(9), 3032 – 3051
Language: English
Date: 2006
ACL estimator, Asymptotic equivalence, Censored data, Generalized maximum likelihood estimator, Koziol–Green model, Mean squared error, Nelson–Aalen type estimator

Email this document to